# SDR VNAA202409240018

- Difficulty date: September 24, 2024
- Submitted: September 24, 2024
- Operation: Air carrier
- Aircraft: N548NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15318
- Aircraft time: 22,551 hours, 20,327 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: CC670341808
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF THE RC: 53-21-301-JIC: IT WAS DETECTED CORROSION ON BULKHEAD DOOR POSTS LOWER SECTION RBL12 AT FS280.00.  BULKHEAD DOOR POST LOWER SECTION RBL12 WAS REPLACED PER CRJ900 SRM 51-42-21-001-001-A01.
